# SDR WX0A2016050473150

- Difficulty date: April 22, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 53,478 hours, 34,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB BEAM CORRODED.  R & R AFT CARGO DOOR BEAM ASSEMBLY IAW SRM 51-10-4, 51-30-1, 51-30-2 & 51-30-5.
